Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Black marks on limbs due to insect bites or rashes. Taken tryptinal. Help

over the years ive had either insects biting meor some rash or the other,my doctor said i have very sensitive skin .problem is that i kept scraching the bites again and again , and now i have black marks on my legs and hands , my skin looks disgusting and i dont know how to get rid of these marks.i have as many as 30 or 40 on each leg..please help.......i was taking tryptinal for some time and it helped heal my rashes and now i dont scratch anymore as thankfully no bites , but i have marks from pale brown to dark black and i have fair skin so they stand out even more
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to hcm.
friend it might be due to insects bite.
a condition called papular urticaria where allergic reaction occur after biting.
but it doesn't happen to everyone.
later on it takes bad shape and colour.
but look treatment depends on present condition of your skin.
some general measures you should take always
1.avoid ares with mosquitoes.
2.wear full sleve in legs.
3.use repellents.
if they are very itchy you can take cetrizine at night.
a good dermatologist can guide you properly.
i also practice dermatology but it need examination of your lesion to treat properly.
so follow the measures i've told and consult a dermatologist.
best of luck.
Answered: Wed, 6 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor